bmPrintHeader

Acme Cold and Cough & Congestion Medication, 50 Doses of Two Tablets

Item # ACM 90092 by Acme (Mfg. Part # 90092, UPC # 073577900929)

$36.30 / Box
Order 5+ and save $0.73 Per Box

Relieves cold symptoms, including cough, sore throat, minor aches and pains, headache and nasal congestion. Temporarily reduces fever. Packaged for individual use.

  • Global Product Type : Medicines-Cold/Flu Relief
  • Contains : Acetaminophen, Dextromethorphan HBr, Guaifenesin, Phenylephrine HCl
  • Description : 2/Pack
  • Quantity : 50 per box
  • For Use With : First Aid Stations/Kits;Individual Use
  • Mounting : No
  • Disclaimer Statement : Do no use with any other drug containing acetaminophen, if you have ever had an allergic reaction to this product or any of its ingredients or if you are taking prescription monoamine oxidase inhibitor (MAO) drug.